Talk

Advanced search

Weird period after stopping Microgynon...anyone had same thing?

(7 Posts)
PussinJimmyChoos Wed 09-Jul-08 18:22:17

When I was due to start taking my pill after the break through bleed, I didnt. Its been about 3 weeks and now I'm having not a period exactly, just tmi but brown stuff...is this normal? Last time I came off Microgynon mid cycle, I just had the bleed and then went right into a cycle

Not sure what is happening this time around!

PussinJimmyChoos Wed 09-Jul-08 20:20:44

.

PussinJimmyChoos Wed 09-Jul-08 20:45:50

.

PussinJimmyChoos Thu 10-Jul-08 12:06:40

Anyone?? <whimpers> grin

scorpio1 Thu 10-Jul-08 12:09:38

whenever i come off a pill the browny stuff happens to me too. Don't worry.

Joy27 Mon 14-Jul-08 15:29:46

I came off Cerazette a couple of months ago and my body has gone MAD. TMI alert...
Brown stuff, spotting, month-long period, clots, and now the heaviest bleeding I've ever known- I've seen it all and am pretty fed up. I'm assured that this is normal by my doctor. I just wish someone had told me BEFORE I went on the pill that it could be so disruptive to come off it!
Try not to worry, what you're experiencing seems perfectly fine. if you're worried, go to the doctor though, to put your mind at rest.

PussinJimmyChoos Wed 16-Jul-08 08:55:55

Scorpio/Joy - thanks for that smile I counted the days since my last pill bleed and the brown stuff (tmi!!) started exactly 21 days after and it lasted around 6 days so I'm assuming it was a very light period. Will see how this months cycle goes and if I ovulate etc - I don't think I ovulated last month but I didn't expect to anyway

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now